MAUDE Adverse Event Report: DJO LLC LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED

DJO LLC LEGEND XT 4CH STIM PKG US STD; STIMULATOR, MUSCLE, POWERED
Model Number 2786
Health Effect - Clinical Code Superficial (First Degree) Burn (2685)
Date of Event 12/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the device allegedly experienced an error code, burned a patient and the unit shuts off during treatment.
 
Additional Manufacturer Narrative
It was reported that the device allegedly experienced an error code, burned a patient and the unit shuts off during treatment.Djo performed an inspection on the actual device returned.The unit passed functional testing.The leadwires tested within tolerance and a new leadwire kit will be sent to the customer.The electrodes were non-djo electrodes.The foam electrodes were in bad shape, and both the foam and cloth electrodes were not very sticky.Large variance in resistance of the electrodes may have contributed to the incident.

Brand Name
LEGEND XT 4CH STIM PKG US STD
Common Device Name
STIMULATOR, MUSCLE, POWERED
Manufacturer (Section D)
DJO LLC
5919 sea otter place
suite 200
carlsbad CA 92010
Manufacturer (Section G)
DJ ORTHOPEDICS DE MEXICO, S.A. DE C.V.
carretera libre tijuana tecate
20230 parque industrial el flo
tijuana, b.c. 22245
MX   22245
Manufacturer Contact
jim pomeroy
5919 sea otter place
carlsbad
vista, CA 92010
5128346301
MDR Report Key13198893
Report Number9616086-2022-00001
Device Sequence Number1686743
Product Code IPF
UDI-Device Identifier00888912294140
UDI-Public00888912294140
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2786
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2021
Initial Report FDA Received Date01/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown